A NOTE ON HADAMARD'S INEQUALITY

Authors

  • GOU-SHENG YANG Department of Mathematics, Tamkang University, Tamsui, Taiwan, 25137.
  • MIN-CHUNG HONG Department of Mathematics, Tamkang University, Tamsui, Taiwan, 25137.

DOI:

https://doi.org/10.5556/j.tkjm.28.1997.4331

Keywords:

Hadamard's inequality, convex

Abstract

In the present note we establish a new convex function related to the well known Hadamard's inequality by using a fairly elementary analysis.

References

H. Alzer, "A note on Hadamard's inequalities," C. R. Math. Rep. Acad. Sci. Canada, 11 (1989), 255-258.

S. S Dragomir, "Two mappings in connection to Hadamard's inequalities," J. Math. Anal. Appl., 167 (1992), 49-56.

J. Hadamard, "Etude sar les proprietes des fonctions enticres et en particulier d'une fonction consideree par Riemann," J. Math. Pure Appl., 58 (1893), 171-215.

D. S Mitrinovic, and I. B. Lackovic, "Hermite and convexity," Aequations Math., 28 (1985), 229-232.

S.S. Dragomir, J.E . Percaric, and J. Sandor, "A note on the Jensen-Hadamard inequality," Anal. Numer. Theor, Approx., 19 (1990), 29-34.

J. Sandor, "Some integral inequalities," Elem. Math., 43 (1988), 177-180.

P. S. Bullen, D. S. Mitrinovic and P. M. Va.sic (Eds.), Means and Their Inequalities. D. Reidel Publishing Company, 1988.

Downloads

Published

1997-03-01

How to Cite

YANG, G.-S., & HONG, M.-C. (1997). A NOTE ON HADAMARD’S INEQUALITY. Tamkang Journal of Mathematics, 28(1), 33–37. https://doi.org/10.5556/j.tkjm.28.1997.4331

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>